On the equations of motion for paramagnet longitudinal magnetization
Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 74-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_1_a18,
author = {I. G. Shaposhnikov and D. I. Kadyrov},
title = {On the equations of motion for paramagnet longitudinal magnetization},
journal = {Doklady Akademii Nauk},
pages = {74--76},
year = {1975},
volume = {221},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a18/}
}
I. G. Shaposhnikov; D. I. Kadyrov. On the equations of motion for paramagnet longitudinal magnetization. Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 74-76. http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a18/